# SDR WGEA200700008

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N135DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000036
- Aircraft time: 43 hours, 44 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coax
- Part number: 231062081003
- Condition: Defective
- Location: Nr 1 Comm
- Part time: 43 hours, 44 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 COMM WOULD NOT TRANSMIT OR RECEIVE DURING FLIGHT.  HAPPENED DURING CLIMB FROM FL 090 TO 110.  FOUND BAD COMM NR 1 COAX CABLE.  REMOVED AND REPLACED COMM NR 1 COAX CABLE IAW EA500 AMM 23-10-00.  PERFORMED VOICE COMMUNICATION ADJUSTMENT TEST IAW EA500 AMM 23-10-00.  CHECKED GOOD.  RESECURED AND PERFORMED ADJUSTMENT TEST OF LEFT PFD IAW EA500 AMM 31-10-00.  OPS CHECK GOOD.  VERIFIED TRANSPONDER NR 1 AND NR 2 COMPLY WITH FAR 91.413 APPENDIX F.  PERFORMED ALTITUDE CORRELATION TEST PER PARAGRAPH C OF FAR PART 43 APPENDIX E.  NO DATA CORRESPONDENCE ERRORS FOUND FOR TRANSPONDERS NR 1 AND NR 2.
